# SDR SIMA20140328009

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 25,632 hours, 21,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOPERATIVE.  R & R NR 1 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
